# SDR DALA2016120509616

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 45,521 hours, 20,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INDICATES CRACK IN FASTENER HOLE AT UPPER FWD END OF L-1 DOOR CUTOUT. CRACK IN BEAR STRAP ONLY. STEPPED HOLE THRU BEARSTRAP TO A DIA OF .254. BHEC INSP PER NDT MANUAL PART 6 51-00-16, NO CRACK.
